# SDR AU000521

- Difficulty date: May 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 2351A000
- Condition: Faulty
- Location: Engine Anti-Ice
- Part time: 17,783 cycles
- Component: Anti-Ice System, Lyc, ALF502R5
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE ANTI-ICE VALVE FAULTY.
